# SDR 98UAL900303

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 12970003
- Condition: Failed
- Location: Stab Trim
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MAIN STABILIZER ELECTRIC TRIM COASTS MORE THAN TWO TURNS AFTER SWITCH IS RELEASED.  ON APPROACH, HAND FLYING, THE MAIN ELECTRICAL TRIM RAN AWAY NOSE UP WHILE TRIMMING FORWARD.  STOPPED BY PUSHING AGAINST NOSE UP.  *S/D*  REPLACED STAB TRIM ACTUATOR AND OPS CHECKED OK.
